# SDR ASAA2023020341834

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,168 hours, 10,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 DOOR HANDLE IS DIFFICULT TO OPEN. GROUNDED - YES. COMPLETED FWD ENTRY DOOR SYSTEM DOOR HANDLE TORQUE TEST REF B737-900 AMM 52-11-00-700-804 STEP 4. E. (3) (A THRU H) HANDLE OPEN AND CLOSE FORCES WITHIN LIMITS.
